# SDR AALA20130819004

- Difficulty date: August 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 39,348 hours, 16,202 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

MIA   CREW REPORTED ON TAKE OFF ROLL AIRCRAFT BLEW THE NR 2 TIRE DAMAGING THE LT INBD FLAP.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 1 & NR 2 MAIN TIRE ASSEMBLIES & REPLACED AFT FLAP & PANEL 194GL THAT WERE DAMAGED.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
